# SDR AALA201902149010

- Difficulty date: February 13, 2019
- Submitted: February 14, 2019
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 57,255 hours, 21,484 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Discharged
- Location: Flashlight
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLASHLIGHT UNDERNEATH JUMPSEAT, 1L DOOR, NEEDED TO BE REPLACED. REPLACED FLASHLIGHT BATTERY AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
